# SDR AALA961039

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 495-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 27R .  REPAIRED STRINGER PER SRM 53-10-3 PG 3-4.  REMOVED CORROSION PER SRM 51-10-6. (M)
